# SDR DALA2019031101618

- Difficulty date: March 7, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 75,116 hours, 13,921 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Restrictor Valve
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1813 - ATB - RETURNED TO JFKI DUE TO GEAR DISAGREE AND GEAR DOOR EICAS MESSAGES APPEARED AFTER TAKEOFF. COMPLIED WITH CHECKLIST, PUT THE GEAR DOWN AND ALL INDICATORS NORMAL CORRECTIVE ACTION- REPLACED RT MLG RESTRICTOR VALVE AND RT MLG DOOR SAFETY VALVE. PERFORMED GEAR SWING.
